Look out for Meds

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

headcase3
Regular Member


Date Joined Jun 2007
Total Posts : 27
   Posted 3/9/2010 7:05 PM (GMT -6)   
I got really, really sick in February when my neurologist gave me a new medication for my migraines, called Savella (its for fibromyalgia). My psychiatrist almost feel on the floor when I told her, because I am on Prozac, and Savella and Prozac should NOT be used together. I went off the Savella, and the Prozac as well, and my psychiatrist increased my antidepressant to 60 mg of Cymbalta. For the past two weeks, I've had fewer headaches, so I'm thinking the SSRI in the Prozac was a bad trigger for me.

Please be aware of any new medications you try and how they interact with what may already be in your system! And if you're on Prozac and experiencing constant headaches, perhaps you should talk to your doctor about any possible connection.
New Topic Post Reply Printable Version
Forum Information
Currently it is Tuesday, October 17, 2017 3:52 AM (GMT -6)
There are a total of 2,883,069 posts in 316,353 threads.
View Active Threads


Who's Online
This forum has 157478 registered members. Please welcome our newest member, bludee.
227 Guest(s), 6 Registered Member(s) are currently online.  Details
07kr5, Goodboy874565, Carn13, straydog, kellyinCali, iPoop


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer